# SDR 2004UALA00801

- Difficulty date: August 7, 2004
- Submitted: September 14, 2004
- Operation: Air carrier
- Aircraft: N564UA
- Make and model: Boeing 757222
- Aircraft serial: 26666
- Aircraft time: 39,760 hours, 14,607 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STATION 365, CL TO RBL 15 FLOOR SUPPORT HAS CORROSION.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED STRAP AND L-ANGLE REPAIR.
